Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5707 Publications


2020 | Journal Article | IST-REx-ID: 7389 | OA
Geher, Gyorgy Pal, et al. “Isometric Study of Wasserstein Spaces - the Real Line.” Transactions of the American Mathematical Society, American Mathematical Society, 2020, p. 32, doi:10.1090/tran/8113.
View | DOI | Download (ext.) | arXiv
 

2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” Geometric Aspects of Functional Analysis, edited by Bo’az Klartag and Emanuel Milman, vol. 2256, Springer Nature, 2020, pp. 1–27, doi:10.1007/978-3-030-36020-7_1.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7545 | OA
Cohn, Jesse A., et al. “Long-Term Activity Drives Dendritic Branch Elaboration of a C. Elegans Sensory Neuron.” Developmental Biology, Elsevier, doi:10.1016/j.ydbio.2020.01.005.
View | DOI | Download (ext.)
 

2020 | Preprint | IST-REx-ID: 7553 | OA
Mlynarski, Wiktor F., et al. “Statistical Analysis and Optimality of Biological Systems.” BioRxiv, Cold Spring Harbor Laboratory.
View | Download (ext.)
 

2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications, vol. 64, no. 4, SIAM, 2020, pp. 595–614, doi:10.1137/S0040585X97T989726.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7563 | OA
Yalniz, Gökhan, and Nazmi B. Budanur. “Inferring Symbolic Dynamics of Chaotic Flows from Persistence.” Chaos, vol. 30, no. 3, AIP Publishing, 2020, p. 033109, doi:10.1063/1.5122969.
View | DOI | Download (ext.) | arXiv
 

2020 | Preprint | IST-REx-ID: 7568 | OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of the PL-Approximation of Isomanifolds.” EUROCG 2020.
View | Download (ext.)
 

2020 | Journal Article | IST-REx-ID: 7572
Dos Santos Caldas, Paulo R., et al. “Computational Analysis of Filament Polymerization Dynamics in Cytoskeletal Networks.” Methods in Cell Biology, Elsevier, doi:10.1016/bs.mcb.2020.01.006.
View | DOI
 

2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach, Peter, et al. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal Des Mathematiques Pures et Appliquees, Elsevier, doi:10.1016/j.matpur.2020.02.008.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7577
Shehu, Yekini, and Olaniyi S. Iyiola. “Weak Convergence for Variational Inequalities with Inertial-Type Method.” Applicable Analysis, Taylor & Francis, 2020, pp. 1–25, doi:10.1080/00036811.2020.1736287.
View | DOI
 

Search

Filter Publications